# SDR AALA202403124062

- Difficulty date: January 25, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AT STR 23L IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
